Thanks Thanks:  0
Likes Likes:  0
Results 1 to 4 of 4
  1. #1
    Join Date
    Oct 2008
    Posts
    4,045
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Clonazepam withdrawal symptoms?

    This might be a silly question but,

    I take .5mg of Clonazipam as required for anxiety and panic. I have needed to take one every evening for over a full week. I have not needed one tonight as of yet. (knock on wood :fool: )

    For that duration of time to take just one tablet, could one have simular to discontinuation effects?

    I have never had to take the Clonazepam every night for quite some time. Typically I may need a few a week but it is more scattered dosages.

    For example I may need one on a Sunday, Tuesday, Wednesday and Saturday say.


    Thanks!

  2. #2
    Join Date
    Aug 2005
    Posts
    8,978
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Smile re: Clonazepam withdrawal symptoms?

    NicNak,

    I have had no first hand experience or training with clonazepam, although I do have a general understanding of the pharmacokinetics of the compound.

    Others with an understanding of this specific compound may have better insights.

    From the product monograph, we know:

    The elimination half-life of clonazepam is typically 30 to 40 hours. Clonazepam pharmacokinetics are dose-independent throughout the dosing range
    That being said, the usual dosing schedule for clonazepam is BID or twice a day.

    I believe you stated you use it as needed (PRN) so you would usually take one tablet per day to help with a particular situation.

    My (layman's) opinion is that there should be little, if any accumulation if the clonazepam is used once a day. Clonazepam is known to be safe and effective when used precisely this way, according to my understanding.

    However, I would caution, that due to unknown factors such as your medical history, your age, weight, metabolic activity and interactions with other RX or OTC compounds, accumulation might occur when used consecutively for a week.

    If you find yourself feeling drowsy or uncoordinated, consider tapering the dose over a period of about three or four days.

    You may wish to ask these questions to your pharmacist or doctor as they would be aware of factors related to your overall health profile that might affect these results.

  3. #3
    Join Date
    Mar 2009
    Posts
    2,937
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    re: Clonazepam withdrawal symptoms?

    NikNak,

    I take Clonazepam. I really don't think you should experience any sort of discontinuation effects. I could be wrong. For me, all the years I have used it, it is just like an asprin. You take it it does it's thing and wears off.

  4. #4
    Join Date
    Oct 2008
    Posts
    4,045
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    re: Clonazepam withdrawal symptoms?

    Thanks Steve and STP.

    This was an isolated time frame where I have been under some bad stresses, so the "as needed" turned out to be daily for just over a week.

    I have never had any adverse reactions to Clonazepam luckily. I just have been more groggy upon waking and it takes longer to fully wake up when I do this past week or so.

    I was just wondering if I should anticipate anything in the next few days, since I didn't need to take it today.

    Thanks again Steve and STP. You both have been very helpful tonight/morning.

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.